See Alike in...

Alike App

Browser

courtnorg

880d

So I am so exhausted all the time and I sleep and take naps for a total of up to 19 hours a day. My chest, ribs, and back are in agonizing pain. My hair has been falling out. I have lost my appetite and I am peeing way more then normal. Has anyone else had anything like this? What should I do?

Top reply
    • courtnorg

      873d

      Update if anyone was wondering. My lab work looks really good my calcium was little high but nothing to be concerned. However I am having some intestinal problems. So I'm going to have to have a colonoscopy.

    • courtnorg

      873d

      Update if anyone was wondering. My lab work looks really good my calcium was little high but nothing to be concerned. However I am having some intestinal problems. So I'm going to have to have a colonoscopy.

    • rartedconsumer

      879d

      Your doctor might have a 24 hr emergency phone line (try searching online for a 24hr line + your insurance, or a 24hr line + doctors office name). Call that number if you can and explain your situation if you feel the need. Otherwise, make certain you attend your doctor's appointment on the 22nd. Your doctor should know what it could be, and should tell you all of the things it could be. Make sure the doctor is fully transparent when necessary and is able to explain what's going on. Some doctors don't pay full attention to their patients, make sure this one pays attention.

    • aesathe

      880d

      maybe a sleep eval too on top of those— had the same symptoms and had a combo of vitamin d deficiency, thyroid disease, and a handful of sleeping disorders

    • courtnorg

      880d

      Thank you! I Will ask my doctor if she can do some lab work.

    • Amused2

      880d

      Also Vitamin D level. My bones hurt all the time. I just had mine checked and it was one tick away from being in the severe category. Dr put me on 2000iu per day.

    • jazz1987

      880d

      Get ur thyroid levels check t3 t4 tsh

    • courtnorg

      880d

      Thank you I will. I go to see my doctor on the 22 of this month.

    • blufyre

      880d

      Definitely see you doctor if possible.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion